Advil Cold and Sinus manufacturers, companies, ingredients, composition, doses, indications, usages and lots more!

Advil Cold and Sinus Drug Information

Advil Cold and Sinus category:

Active ingredients:

Advil Cold and Sinus companies and manufacturers:

Advil Cold and Sinus forms, composition and dosages:

  • Capsule; Oral; Ibuprofen 200 mg; Pseudoephedrine Hydrochloride 30 mg
  • Tablet; Oral; Ibuprofen 200 mg; Pseudoephedrine Hydrochloride 30 mg

Indications, usages and classification codes:

  • M01AE51 - Ibuprofen, combinations

PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!


Copyright © 2019. Catalog.md. All rights reserved. Information on Catalog.md is provided for educational purposes only and is not to be used for medical advice, diagnosis or treatment. Support info@catalog.md.